Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Triangulations of 3–dimensional pseudomanifolds with an application to state-sum invariants

Markus Banagl and Greg Friedman

Algebraic & Geometric Topology 4 (2004) 521–542
Bibliography
1 J W Alexander, The combinatorial theory of complexes, Ann. of Math. $(2)$ 31 (1930) 292 MR1502943
2 J W Barrett, B W Westbury, Invariants of piecewise-linear 3–manifolds, Trans. Amer. Math. Soc. 348 (1996) 3997 MR1357878
3 , Intersection cohomology, Progress in Mathematics 50, Birkhäuser (1984) MR788171
4 E M Brown, The Hauptvermutung for 3–complexes, Trans. Amer. Math. Soc. 144 (1969) 173 MR0251729
5 J S Carter, D E Flath, M Saito, The classical and quantum 6$j$–symbols, Mathematical Notes 43, Princeton University Press (1995) MR1366832
6 M R Casali, A note about bistellar operations on PL-manifolds with boundary, Geom. Dedicata 56 (1995) 257 MR1340786
7 M M Cohen, A general theory of relative regular neighborhoods, Trans. Amer. Math. Soc. 136 (1969) 189 MR0248802
8 M Goresky, R MacPherson, Intersection homology theory, Topology 19 (1980) 135 MR572580
9 M Goresky, R MacPherson, Intersection homology II, Invent. Math. 72 (1983) 77 MR696691
10 A Hatcher, Algebraic topology, Cambridge University Press (2002) MR1867354
11 J F P Hudson, Piecewise linear topology, University of Chicago Lecture Notes prepared with the assistance of J. L. Shaneson and J. Lees, W. A. Benjamin, New York-Amsterdam (1969) MR0248844
12 L H Kauffman, S L Lins, Temperley–Lieb recoupling theory and invariants of 3–manifolds, Annals of Mathematics Studies 134, Princeton University Press (1994) MR1280463
13 E E Moise, Affine structures in 3–manifolds V: The triangulation theorem and Hauptvermutung, Ann. of Math. $(2)$ 56 (1952) 96 MR0048805
14 J Munkres, The triangulation of locally triangulable spaces, Acta Math. 97 (1957) 67 MR0087926
15 J R Munkres, Topology: a first course, Prentice-Hall (1975) MR0464128
16 J R Munkres, Elements of algebraic topology, Addison-Wesley Publishing Company (1984) MR755006
17 U Pachner, Bistellare Äquivalenz kombinatorischer Mannigfaltigkeiten, Arch. Math. $($Basel$)$ 30 (1978) 89 MR0488070
18 C P Rourke, B J Sanderson, Introduction to piecewise-linear topology, Springer Study Edition, Springer (1982) MR665919
19 V G Turaev, Quantum invariants of knots and 3–manifolds, de Gruyter Studies in Mathematics 18, Walter de Gruyter & Co. (1994) MR1292673
20 V G Turaev, O Y Viro, State sum invariants of 3–manifolds and quantum $6j$–symbols, Topology 31 (1992) 865 MR1191386